# SDR AALA20021100

- Difficulty date: July 27, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FOUND FLOOR PATH EMERGENCY LIGHTING BETWEEN SEATS 4E AND 6E INOPERATIVE.  REPAIR SPLICED WIRING BETWEEN SEATS 4E ADN 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
